MathSciNet Relay Station
MathSciNet bibliographic data
MR1173181 (93e:65141) 65N30 (65F10)
Wang, Jun Ping Convergence analysis without regularity assumptions for multigrid algorithms based on SOR smoothing. SIAM J. Numer. Anal. 29 (1992), no. 4, 987–1001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement